# SDR QXEA2019021900071

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,341 hours, 19,523 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING APU SELECTED BL AIR, SMELT SMOKE, FLT COMP TEMP INCREASING, FLT COMPT PACK HOT MASTER CAUTION RAN EA CHECKLIST ( APU BLEED AIR SYSTEM INOP ). PLACED ON MEL. RETURNED TO SERVICE.
